Posted by: Denise | 2009-06-22

VITB12 Injections

I would like to find out about VITB12 Injections. My sister is constantly sick with flu and kidney stones. Her husband do not believe in doctors and he went and bought alot of VITB12 injections and some other medicines which he is injecting her with believing that it will cure her. She has never been so sick so often in her life. Also, he is giving her Vodka and painkillers for her kidney stones (saying they will disolve that way). I am really worried about her and he it lookes like she believes him. What can too much VITB12 do to you? Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Denise
How does he know that she has kidney stones? She may have cysts, nephritis or other serious kidney problems.
Vit B 12 toxicity can cause diarrhoea, blood clots and allergic reactions like breathing problems, rash and itching.
Vodka does not dissolve kidney stones - alcohol gets absorbed in the stomach and it does not reach the kidney.
He may be doing more harm than good
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.